Alert archive / New York / Small Craft Advisories in 2016
Small Craft Advisory 5, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jan 20, 2016, 9:31 AM EST. It took effect at Jan 20, 2016, 10:00 AM EST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2016, 9:31 AM EST (14:31 UTC)
- In effect from
- Jan 20, 2016, 10:00 AM EST
- Expired
- Jan 20, 2016, 1:00 PM EST
- In force
- 3 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
074 WHUS71 KBUF 201431 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 931 AM EST WED JAN 20 2016 LOZ043-201800- /O.CAN.KBUF.SC.Y.0004.000000T0000Z-160120T1800Z/ /O.NEW.KBUF.SC.Y.0005.160120T1500Z-160120T1800Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 931 AM EST WED JAN 20 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS...NORTHWEST 10 TO 15 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-201545- /O.CAN.KBUF.SC.Y.0004.000000T0000Z-160120T1500Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 931 AM EST WED JAN 20 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LOZ044-045-202100- /O.CON.KBUF.SC.Y.0004.000000T0000Z-160120T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 931 AM EST WED JAN 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...NORTHWEST 5 TO 15 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ THOMAS
1 follow-up statement
143 WHUS71 KBUF 201803 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 103 PM EST WED JAN 20 2016 LOZ043-201915- /O.EXP.KBUF.SC.Y.0005.000000T0000Z-160120T1800Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 103 PM EST WED JAN 20 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ LOZ044-045-202100- /O.CON.KBUF.SC.Y.0004.000000T0000Z-160120T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 103 PM EST WED JAN 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...NORTHWEST 5 TO 10 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ THOMAS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jan 20, 6:22 AM EST, 3 hours 9 minutes earlier.
Area forecast discussion, Jan 20, 6:22 AM EST, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
622 AM EST WED JAN 20 2016
.SYNOPSIS...
BANDS OF LAKE EFFECT SNOW WILL CONTINUE SOUTHEAST OF THE LAKES
THROUGH THURSDAY...BEFORE HIGH PRESSURE AND DRIER AIR BUILDS INTO
THE REGION AND FINALLY BRINGS AN END TO THIS ACTIVITY. AFTER A
GENERALLY DRY AND QUIET DAY ON FRIDAY...A STORM SYSTEM PASSING
WELL TO OUR SOUTH COULD BRING THE CHANCE OF A LITTLE LIGHT SNOW TO
INTERIOR PORTIONS OF THE SOUTHERN TIER AND FINGER LAKES ON
SATURDAY. OTHERWISE...TEMPERATURES WILL REMAIN A LITTLE BELOW
NORMAL THROUGH THE END OF THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 11Z...A GENERAL WEST-NORTHWESTERLY FLOW OF COLD AIR
CONTINUES TO PRODUCE SCATTERED TO NUMEROUS LAKE EFFECT SNOW
SHOWERS SOUTHEAST OF THE LAKES...WITH THE MOST PERSISTENT AND MOST
ORGANIZED ACTIVITY FOUND FROM NORTHERN MONROE COUNTY TO NORTHERN
CAYUGA COUNTY OFF LAKE ONTARIO.
DURING THE COURSE OF TODAY...A FAIRLY ROBUST MID LEVEL SHORTWAVE
TROUGH CURRENTLY CENTERED OVER WISCONSIN WILL SLIDE EASTWARD...
REACHING OUR WESTERN DOORSTEP BY EARLY THIS EVENING. AS THIS
FEATURE APPROACHES IT WILL CAUSE THE LOW LEVEL FLOW ACROSS OUR
REGION TO BACK A LITTLE MORE WESTERLY...WHICH WILL CAUSE THE
ONGOING LAKE SNOWS TO GRADUALLY SHIFT A LITTLE MORE NORTHEASTWARD
OVER TIME. OFF LAKE ONTARIO THIS WILL RESULT IN THE CURRENT LAKE
SNOWS DRIFTING A BIT FURTHER NORTHEASTWARD INTO THE WAYNE/N
CAYUGA/ OSWEGO COUNTY CORRIDOR AFTER ABOUT MID MORNING. WITH LAKE
EQL LEVELS REMAINING AROUND 5-6 KFT AND THE FETCH ACROSS THE LAKE
INCREASING ALSO A LITTLE...CAN SEE THE CURRENT LES ADVISORY AREA
PICKING UP ANOTHER 2-4 INCHES OF SNOW TODAY WHERE THE LAKE SNOWS
ARE MOST PERSISTENT.
MEANWHILE SOUTHEAST OF LAKE ERIE...RATHER WEAK AND DISORGANIZED
ACTIVITY WILL CONTINUE THROUGH MIDDAY OWING TO THE SHORTER FETCH
ACROSS THAT LAKE AND A LOWER /3 KFT/ CAP...BEFORE BECOMING
SOMEWHAT BETTER ORGANIZED THIS AFTERNOON AS THE APPROACHING
SHORTWAVE TROUGH HELPS RAISE THE CAP TO BETWEEN 7-8 KFT AND
PROVIDES INCREASING AMOUNTS OF SYNOPTIC-SCALE MOISTURE. IN SPITE
OF A CORRESPONDING INCREASE IN SHEAR...THE ABOVE FACTORS SHOULD
ALLOW THIS ACTIVITY TO BLOSSOM ENOUGH TO PRODUCE AN INCH OR TWO OF
ACCUMULATION SOUTHEAST OF LAKE ERIE BY LATE THIS AFTERNOON.
OUTSIDE OF THE ABOVE AREAS...EXPECT MUCH MORE SCATTERED LIGHT
SNOW SHOWER ACTIVITY SOUTH OF LAKE ONTARIO TODAY DUE TO BOTH THE
ONGOING LAKE EFFECT AND THE APPROACH OF THE AFOREMENTIONED TROUGH
THIS AFTERNOON...WHILE THE NORTH COUNTRY REMAINS LARGELY DRY.
OTHERWISE CONTINUED SLOW MODERATION OF OUR AIRMASS WILL ALLOW
DAYTIME HIGHS TO REACH INTO THE LOWER 20S ACROSS THE HIGHER
TERRAIN...AND TO THE MID AND UPPER 20S ACROSS THE LOWER ELEVATIONS
SOUTH OF LAKE ONTARIO.
TONIGHT THE SHORTWAVE TROUGH WILL QUICKLY DROP ACROSS WESTERN
NEW YORK DURING THE EVENING HOURS...BEFORE DEPARTING TO OUR
SOUTHEAST OVERNIGHT. THIS FEATURE WILL BRING SOME ADDITIONAL
GENERAL SCATTERED SNOW SHOWERS TO AREAS SOUTH OF LAKE ONTARIO...
AND WILL ALSO HELP TO BRIEFLY ENHANCE THE ONGOING LAKE SNOWS
SOUTHEAST OF BOTH LAKES BY LIFTING THE CAP AND PROVIDING A PERIOD
OF DEEPER MOISTURE...BEFORE MID-LEVEL DRYING AND A VEERING OF THE
LOW LEVEL FLOW/SHORTENING FETCH IN ITS WAKE LEADS TO THE LAKE
SNOWS WEAKENING AGAIN OVERNIGHT. AT THIS JUNCTURE...FEEL THAT
ADDITIONAL ACCUMULATIONS OF 2-3 INCHES WILL BE LIKELY IN THE MOST
PERSISTENT LAKE SNOWS SOUTHEAST OF THE LAKES... WITH ACCUMS
LARGELY REMAINING UNDER AN INCH ELSEWHERE. ACROSS THE NORTH
COUNTRY CONDITIONS SHOULD AGAIN REMAIN LARGELY DRY...WITH THIS
LATTER REGION REMOVED FROM ANY LAKE INFLUENCES AND LARGELY MISSING
OUT ON ANY ENHANCED LIFT/MOISTURE ATTENDANT TO THE PASSING MID LEVEL
TROUGH. TEMPERATURE-WISE...EXPECT OVERNIGHT LOWS TO RANGE IN THE
TEENS SOUTH OF LAKE ONTARIO...AND BETWEEN 5 AND 10 ABOVE ACROSS
THE NORTH COUNTRY.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
COLD NORTHWEST FLOW WILL MAINTAIN SOME LIGHT LAKE EFFECT SNOW
SHOWERS SOUTHEAST OF THE LAKES THURSDAY. LOW INVERSION HEIGHTS
AROUND 5-6K FEET IN THIS SHALLOW COLD AIRMASS WILL GREATLY LIMIT
INTENSITY...ALTHOUGH A FAVORABLE LAYER OF DENDRITIC CRYSTAL GROWTH
BENEATH THE INVERSION WILL STILL SUPPORT SOME MINOR ACCUMULATIONS.
EXPECT ANOTHER INCH OR SO ALONG THE SOUTH SHORE OF LAKE ONTARIO
THURSDAY MORNING IN PERSISTENT BANDS...AND ALSO ACROSS THE
CHAUTAUQUA RIDGE WITH AN ADDED BOOST FROM UPSLOPE FLOW. THE
NORTHWEST FLOW MAY PRODUCE A FEW SCATTERED SNOW SHOWERS ACROSS THE
REST OF THE AREA EXCEPT THE NORTH COUNTRY. 850MB TEMPS AROUND -14C
WILL SUPPORT HIGHS IN THE MID 20S ON THE LAKE PLAINS AND LOWER 20S
ON THE HILLS...WITH UPPER TEENS ACROSS THE NORTH COUNTRY.
THURSDAY NIGHT SURFACE HIGH PRESSURE BUILDS INTO THE LOWER
LAKES... ALTHOUGH ENOUGH COLD NORTHWEST FLOW REMAINS WITH
EQUILIBRIUM LEVELS AROUND 5K FEET TO STILL SUPPORT A FEW SCATTERED
LIGHT SNOW SHOWERS SOUTHEAST OF THE LAKES. WHAT REMAINS SHOULD
EVOLVE INTO A TEA KETTLE BAND ALONG THE SOUTH SHORE OF LAKE
ONTARIO BY FRIDAY MORNING THEN DISSIPATE AS THE INVERSION HEIGHT
LOWERS. OTHERWISE OUTSIDE OF THE LINGERING LAKE EFFECT AREAS
EXPECT AT LEAST PARTIAL CLEARING LATER THURSDAY NIGHT AND FRIDAY
MORNING. DURING THE DAY FRIDAY HIGH CLOUDS WILL BEGIN TO INCREASE
FROM SOUTH TO NORTH IN ADVANCE OF THE EAST COAST STORM. EXPECT
SIMILAR HIGHS FRIDAY WITH MID 20S ON THE LAKE PLAINS AND LOWER 20S
ON THE HILLS...AND UPPER TEENS NORTH COUNTRY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE LATEST 00Z MODEL AND ENSEMBLE GUIDANCE CONTINUES TO KEEP THE
STRONG COASTAL WINTER STORM TOO FAR SOUTH AND EAST TO DIRECTLY
IMPACT OUR AREA. THE MID LEVEL ENERGY WHICH WILL PRODUCE THIS
SYSTEM IS JUST COMING INTO THE PACIFIC NORTHWEST EARLY THIS
MORNING...SO THERE MAY BE SOME MINOR ADJUSTMENTS IN MODEL TRACK
AND INTENSITY NOW THAT THE SYSTEM IS ENTERING THE US UPPER AIR
NETWORK. FOLLOWING THE 00Z MODEL CONSENSUS...HAVE CONTINUED WITH A
MAINLY DRY FORECAST FRIDAY NIGHT INTO SATURDAY NIGHT WITH JUST LOW
CHANCE POPS BRUSHING THE SOUTHERN TIER...FINGER LAKES...AND
CENTRAL NY. THE CIRRUS SHIELD NORTH OF THIS SYSTEM SHOULD BE
EXPANSIVE...WITH SKIES BECOMING MOSTLY CLOUDY ACROSS MOST OF THE
AREA.
BY SUNDAY THE EAST COAST STORM WILL BEGIN TO MOVE OUT TO
SEA...WITH SURFACE HIGH PRESSURE BUILDING INTO THE OHIO VALLEY AND
LOWER LAKES. HIGH PRESSURE SHOULD LINGER THROUGH MONDAY BEFORE A
RELATIVELY WEAK LOW MOVES ACROSS THE GREAT LAKES TUESDAY AND
BRINGS THE NEXT CHANCE OF LIGHT SNOW.
TEMPERATURES WILL REMAIN JUST A LITTLE BELOW AVERAGE THROUGH
SATURDAY WITH HIGHS IN THE MID 20S. THIS WILL BE FOLLOWED BY A
MODEST WARMING TREND INTO EARLY NEXT WEEK WITH HIGHS BACK INTO THE
MID 30S MONDAY AND TUESDAY.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
SCATTERED SNOW SHOWERS AND AREAS OF LAKE EFFECT SNOW SOUTHEAST
OF THE LAKES WILL CONTINUE RIGHT THROUGH THE TAF PERIOD...WITH
THESE BEING BRIEFLY ENHANCED BY THE PASSAGE OF A MID LEVEL
SHORTWAVE TROUGH LATER THIS AFTERNOON AND THIS EVENING. IN
GENERAL EXPECT CONDITIONS TO RANGE FROM IFR/MVFR WITHIN ANY
LAKE SNOWS...TO MVFR/VFR ELSEWHERE.
OUTLOOK...
THURSDAY...SCATTERED TO NUMEROUS LAKE EFFECT SNOW SHOWERS AND
ASSOCIATED IFR/MVFR SOUTHEAST OF THE LAKES GRADUALLY DIMINISHING...
OTHERWISE VFR/MVFR.
FRIDAY THROUGH SUNDAY...MAINLY VFR...WITH A CHANCE OF LIGHT SNOW/
MVFR ACROSS INTERIOR PORTIONS OF THE SOUTHERN TIER AND NORTH COUNTRY
FRIDAY NIGHT AND SATURDAY.
&&
.MARINE...
WINDS AND WAVES HAVE FALLEN BELOW ADVISORY LEVELS ON LAKE ERIE...
AND WILL GRADUALLY DO THE SAME ON LAKE ONTARIO FROM WEST TO EAST
TODAY.
FOLLOWING THIS...HIGH PRESSURE WILL THEN SLIDE EASTWARD FROM
THE OHIO VALLEY AND PROVIDE A PERIOD OF SUB-ADVISORY WINDS AND
WAVES TO THE LOWER LAKES REGION THROUGH FRIDAY.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKE EFFECT SNOW ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
NYZ003>006.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR LOZ043.
SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR
LOZ042.
SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
LOZ044-045.
&&
SYNOPSIS...JJR
NEAR TERM...JJR
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...JJR
MARINE...JJRHazardous weather outlook, Jan 20, 3:55 AM EST, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 355 AM EST WED JAN 20 2016 NYZ001-002-007-008-010>014-019>021-085-211000- NIAGARA-ORLEANS-JEFFERSON-LEWIS-NORTHERN ERIE-GENESEE-WYOMING- LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 355 AM EST WED JAN 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK AND WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ003>006-211000- MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO- 355 AM EST WED JAN 20 2016 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK AND WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-211000- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 355 AM EST WED JAN 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF JJR
In the hours before
Local storm report, Jan 20, 9:07 AM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
907 AM EST WED JAN 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM SNOW 1 E OSCEOLA 43.50N 75.70W
01/20/2016 M15.0 INCH LEWIS NY PUBLIC
STORM TOTAL SINCE SUNDAY
&&
EVENT NUMBER BUF1600388
JAMLocal storm report, Jan 20, 9:15 AM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
915 AM EST WED JAN 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM SNOW 1 E OSCEOLA 43.50N 75.70W
01/18/2016 M8.0 INCH LEWIS NY PUBLIC
&&
EVENT NUMBER BUF1600389
JAMNearby
Small Craft Advisories in New York, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.